# SDR ASAA0956506

- Difficulty date: August 31, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 11,064 hours, 3,487 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Component: Actuator
- Component part number: MA30A1001
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT SPAR VALVE ILLUMINATED (BRIGHT) NEAR THE ETOPS EXIT POINT AT 0400Z APPROX 4 +20 INTO FLIGHT.  FL 380 TEMP 53C CENTER PUMPS OFF & X FEED CLOSED.  DIVERSION TIME 27 MINS.  UNABLE TO VERIFY DISCREPANCY.  ACCOMPLISHED FIM 28 22 TASK 809.  INITIAL EVALUATION SHOWED NO FAULTS.  REMOVED INSPECTED AND REINSTALLED CONNECTORS D 788 & D 626 FROM ACTUATOR ASSY AND P5 2.  NO FAULTS FOUND.  REMOVED AND REPLACED NR 1 SPAR VLV ACTUATOR PER MM 28 22 11 AND FUEL SYSTEM MODULE P5 2 PER MM 28 22 43.  VERIFICATION FLIGHT SATISFACTORY.  OPS NORMAL.
